# SDR HNAA2021083100404

- Difficulty date: July 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Servce Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FRAME CORRODED AT FASTENER HOLES.  REMOVED AND INSTALLED SERVICEABLE SERVICE DOOR LOWER FRAME IAW SRM 51-40-02
